# SDR DALA2024021201927

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189669) P6-11 CIRCUIT BREAKER A9 EMERGENCY LIGHT BREAKER IS BROKEN. REMOVED AND REPLACED P6-11 CIRCUIT BREAKER A9 IAW B737 SWPM 20-30-00. OPS TEST PASSED IAW B737 AMM 33-51-00.
